MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajem.2019.01.033

Медицинская библиотека · The American journal of emergency medicine · 2019

Fasciculating toxicity.

Ranjan Anupam, Jamshed Nayer, Aggarwal Praveen, Upadhyay Vibhor

Клинический случайСтатьяVideo-Audio MediaПеревод в очереди

Аннотация

Organophosphorus (OP) compound poisoning with suicidal intent is common. It is one of the frequent cause for admission to hospital Emergencies and intensive care units in our region. We describe here a case of 19-year old girl who presented to the Emergency Department with atypical features of OP poisoning. She had perioral, tongue and lower limb fasciculations along with generalized muscle weakness with no or minimal muscarinic effects. OP poisoning with isolated nicotinic receptor mediated effect is often reported in children but in adult it is extremely rare. Based on history and clinical suspicion of nicotinic receptor mediated effect of OP, she was given intravenous atropine along with other supportive treatment. Patient got completely recovered from fasciculations and her motor weakness improved after 6 h of atropine therapy. Emergency physician should keep a high index of suspicion of isolated nicotinic and ganglionic mediated effect of OP and a trial of atropine should be given to the patient.

Для цитирования: Ranjan Anupam, Jamshed Nayer, Aggarwal Praveen, Upadhyay Vibhor. Fasciculating toxicity.. The American journal of emergency medicine. 2019. DOI: 10.1016/j.ajem.2019.01.033.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.